# SDR SWAA2018100425753

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 66,575 hours, 38,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000203
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED.  R&R AFT FLAP IAW AMM.
